# SDR GTIA020302

- Difficulty date: April 18, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N602CA
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5751 · Ailerons
- Part: Access Panel
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND LEFT WING AILERON OUTBOARD ACCESS PANEL CRACKED.  REPLACED LT WING AILERON OUTBOARD ACCESS PANEL.  (M)
